# SDR DLM88001118

- Difficulty date: June 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 24,658 hours, 19,661 cycles
- Engine: Pwa JT8D219
- Engine time: 24,588 hours, 19,438 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH LEFT HYD PRESS LOW LIGHT ON WITH 0 PRESS ON GAUGE.  HYD QTY NORMAL.  REPLACED ENG HYD PUMP CASE DRAIN FILTER AND PRESS FILTER.
